# SDR DJFA2008082

- Difficulty date: November 22, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N898TA
- Make and model: Beech 400A
- Aircraft serial: RK295
- Aircraft time: 6,448 hours, 5,532 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 45A21104642
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 1,513 hours, 1,391 cycles
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED MAINT VISIT WHILE PERFORMING A HORIZONTAL STABILIZER ROLLER INSP OF THE HORIZONTAL STABILIZER INBD RIB AND BRACKET ASSEMBLIES, THE RT INBD RIB WAS FOUND CRACKED. DETAILED INSP INSTRUCTIONS OF THIS AREA ARE OUTLINED IN COMMUNIQUE' NR 70. THE LT AND RT RIB ASSEMBLIES WERE REPLACED.
